Jump to content

Sexual side effect by using Minoxidil 5%


Recommended Posts

I dont know about it's sexual side effects but I wouldn't go near the stuff, used it for a few days and i aged about 10 years, dark circles and bags under my eyes ,they soon cleared up but no amount of hair is worth ruining your skin for

Link to post
Share on other sites
  • Replies 67
  • Created
  • Last Reply

Top Posters In This Topic

I dont know about it's sexual side effects but I wouldn't go near the stuff, used it for a few days and i aged about 10 years, dark circles and bags under my eyes ,they soon cleared up but no amount of hair is worth ruining your skin for

 

Yep, me too. Aged 10 years in under a week on Minox. Quit it 2 days ago and getting back to normal. NEVER going back to it.

Link to post
Share on other sites
That's my point exactly, a long list of ridiculous drugs that supposedly cause ED, I could say this website causes ED, correlation does not equal causation. At what point do we just accept that a majority of these ED stories are psychosomatic, I could say this website gave me ED, I could say that prior to going on this website I had strong erections and a high libido and once I logged on I began having ED. Does that mean that this website ACTUALLY caused the ED? or could there be an underlying cause like low testosterone, stress, anxiety etc?

 

No, this website did in fact cause ED for me and here is why:

 

1) First of all I generally rest my laptop on my lap when surfing this website which evidence has shown not to be an ideal situation for one's private parts

2) I spend my free-time surfing a website about bald men and hairloss - definitely something that will weaken/prevent ones erections

Link to post
Share on other sites
  • 7 months later...

Minoxidil did affects androgen receptors,jut google it people.

I used it for 8 years ,i'm 28 now,and i didnt have any problems (was a horny mdfk),untill last year whrn i stared have erection problems then i did some blood work for hormones and my Total T was 313ng/dl (normal for 70 years old guy)everything else was normal lh,fsh,etc.

I than realise it was rogaine causing this and stopped it.my erections were improved after a few days,still not100%recovered,it s been 3 months and my T level went from 313 to 585 so it s a good sign .so rogaine does affect male testosterone by affecting androgen receptors...there are studies demonstrating this..just google it

Link to post
Share on other sites
  • 4 months later...

I'm having side effects like ED and watery semen, i used minoxidil for a month and then i feel the side effects and stopped, 1 week and a half later i was having erections and sex but my semen still watery, so now 1 week later i started to have the side effects again, anyone can help me? i worried a lot

Link to post
Share on other sites
  • 1 month later...

My personal ecperience with Rogaine - erectile dysfunction. :(

If anyone is interested in the possible side effects of Rogaine, check out this link:

ROGAINE EXTRA STRENGTH (FOR MEN): Side effects, ratings, and patient comments

 

My personal experience is this:

 

I first tried Minoxi 5% topical liquid at around age 25, and had a really itchy scalp. Decided to stop.

 

Then tried Propecia for a year, my libido went way down, so I stopped.

 

I then became insanely horny. Had 3 crazy years, but ended up being very thin on the top of the head.

 

Then started using Rogaine Foam since this January. Have seen impressive results.

But, my libido went way down.

 

I have the hottest girlfriend I've ever had now, and sometimes it is hard getting it up.

 

Just a few days off it and I already feel myself way more sexual (might be psychosomatic but it's true - I get an erection from girls on the street, something I forgot happens since I started using this spray). I have been using it every 2-3 days for 10 days now.

 

My scalp now has a mineralish layer - the root of many hairs has a little "mineral" thing and it just falls off. I think this is the "turbo mode" of hairloss.

 

Not sure what to do! :/

Link to post
Share on other sites
  • 3 weeks later...

I used Rogaine for 4 months and then discontinued. At 3 months, my libido levels went from baseline (100%) to about 10 % of the baseline levels (if not 0%). It has been 3 months since stopping rogaine and my libido is still 0. I have become asexual essentially. The dermatologist has never heard of a link between rogaine and sexual function. My family doctor says there is a link but unlikely the cause. I have demanded that my hormone levels be checked (prolactin, thyroid, testosterone) and that i be referred to an endocrinologist. I tried rogaine to be more attractive and improve my personal life, instead, it has destroyed it completely. I am hoping and praying that i will recover from this soon because i cant live like this anymore.

Link to post
Share on other sites
  • 4 months later...
  • 1 month later...

Hello,

 

| have just opened an account to advise of my experience with Minodoxil use.

 

It was, precisely as related above. After less than a month I began to experience fewer, softer erections and a strange numbness in the glans area. Not immediately linking it to the minodoxil, I continued usage and the problems intensified. To the point where I could barely achieve erection and seldom maintain one. Then it did occur to me that there was a link and I ceased using the spray. The symptoms persisted for several months after which my sex drive and erections gradually returned to normal. This was 10 years ago. I had never had such problems before I started using minodoxil and I have never had any since I stopped (after a 6/9 month recovery period). Now, I accept that this is not irrefutable proof that minodoxil caused the problem, but I am, personally, in no doubt whatsoever. The onset of the symptoms coincided exactly with the start of the usage and began to improve within a month of stopping. I would never use again nor would I recommend.

Link to post
Share on other sites

Hello,

 

I also have the same sexual side effects as 59TomU.

@Tom: What was your regimen for speeding up healing? Did you just get off Minoxidil and things started improving? Did you also have some sort of pain or sensitive feeling in the glans area?

 

Btw, Minoxidil is a horrible drug! Would not recommend it to anyone!

Link to post
Share on other sites

Hello Captain 144.

 

I did not use any specific regimen but did a couple of Liver cleanses using the lemon juice and garlic elixer and it seemed to accelerate the recovery.

 

I had no pain in the glans area...just a numbness/coldness.

Link to post
Share on other sites
  • 3 weeks later...
  • 1 year later...
On 9/19/2019 at 2:41 AM, KKDivan said:

You better use Cialis and you'll feel better. my doctor said that it is new an they don't know a lot about it, but after I started to use it, my body started to feel like at 25 again, I can run more and make exercise wothout being afraid that lately I will have problem because I am to tired. Viagra and Minoxidil doesn't help a lot. My wifi bought for me Cialis is like an energetic, but not for everyday use.

Wtf? 5 star post right here

Link to post
Share on other sites
  • 6 months later...

I think Viagra will help you better, Of course those pills could have some side effects, but it works perfectly for people without heart diseases. As far as I know, you can find some really good Viagra pills,  I can't remember the name of those, I think you can find them on the Internet

Link to post
Share on other sites

Yes, there are some great pills that could help you it you have some heart diseases. To be honest, no matter how good those pills are, you have to be very careful with them. This is what my doctor told me when I was struggling through my erectile dysfunction issue. I thought this was the end of the world, but Mr.Doctor told me this is normal and I am not alone. Also, he showed me the cialis uten resept and told me I can easily use them whenever I need to use. So, if there is anybody else who's facing the same problem as I do, go on and check this, you will like it

 

Edited by Authority
Link to post
Share on other sites
  • 5 months later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...